# SDR U2RA2023062200026

- Difficulty date: June 6, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N819CA
- Make and model: Airbus A330-243
- Aircraft serial: 01016
- Aircraft time: 51,009 hours, 9,922 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 32146220
- Part serial: 1008
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY CAPACITY VIA MCDU FOR CABIN EMERGENCY LIGHTING FAILED. FOUND ESPSU BATTERY (14WL) DOOR 2 FAULTY.  REMOVED AND REPLACED EPSU POWER SUPPLY DOOR 2 RH IAW AMM 33-51-38.  OPS CHECK GOOD.  REF NON-ROUTINE CARD 0164.  WO NUMBER H1-23-05-00044/18415
